# SDR REXA2021072200520

- Difficulty date: June 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67036260953
- Condition: Corroded
- Location: Bs 786-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAILS CORRODED AT FS 786.15 TO FS 830.40+45.  REMOVED CORRODED SEAT TRACK SECTION AT FS 786.15-FS 830.40+45. FABRICATED AND PAINTED NEW SERVICEABLE SECTION. INSTALLED NEW    
SECTION ON RH SIDE AT THE ABOVE FRAME STATIONS.
